# SDR CALA2025021200343

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 55,797 hours, 20,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR63512024
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 25ABC EMERGENCY PATH LIGHTING INOPERATIVE. SUPPORT TASK NSA EMX NR 00154/ REMOVED EEPL SEAT-TO-SEAT CABLE FROM SEAT 22ABC TO SEAT 27ABC I.A.W B737-800 AMM 25-27-31-000-804, SWPM 20-10-11 AND DWG 40N01654. INSTALLED AND SECURED NEW EEPL SEAT-TO-SEAT CABLE (P/N BR9635-120-24) FROM SEAT 24ABC TO SEAT 27ABC I.A.W B737-800 AIPC 25-27-31-40, AMM 25-27-31-400-804, SWPM 20-10-11 AND DWG 40N01654. VERIFIED, RE-INSTALLED AND SECURED SERVICEABLE EEPL SEAT-TO-SEAT CABLE FROM SEAT 22ABC TO SEAT 23ABC I.A.W B737-800 AMM 25-27-31-400-804, SWPM 20-10-11 AND DWG 40N01654. PEFORMED OPS CHECK FOR SEAT ROW 25ABC EMERGENCY PATH LIGHTING I.A.W B737-800 AMM 33-51-00-710-801. OPS CHECK GOOD I.A.W B737-800 AMM 33-51-00-710-801. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00154.
